Directly indecomposable direct factors of a lattice

Ján Jakubík

Mathematica Bohemica (1996)

  • Volume: 121, Issue: 3, page 281-292
  • ISSN: 0862-7959

Abstract

top
In this paper we generalize a result of Libkin concerning direct product decompositions of lattices.

How to cite

top

Jakubík, Ján. "Directly indecomposable direct factors of a lattice." Mathematica Bohemica 121.3 (1996): 281-292. <http://eudml.org/doc/247952>.

@article{Jakubík1996,
abstract = {In this paper we generalize a result of Libkin concerning direct product decompositions of lattices.},
author = {Jakubík, Ján},
journal = {Mathematica Bohemica},
keywords = {direct product of lattices; algebraic lattice; strictly irreducible element; conditional completeness; strictly join-irreducible elements; direct product of lattices; algebraic lattice; strictly irreducible element},
language = {eng},
number = {3},
pages = {281-292},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Directly indecomposable direct factors of a lattice},
url = {http://eudml.org/doc/247952},
volume = {121},
year = {1996},
}

TY - JOUR
AU - Jakubík, Ján
TI - Directly indecomposable direct factors of a lattice
JO - Mathematica Bohemica
PY - 1996
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 121
IS - 3
SP - 281
EP - 292
AB - In this paper we generalize a result of Libkin concerning direct product decompositions of lattices.
LA - eng
KW - direct product of lattices; algebraic lattice; strictly irreducible element; conditional completeness; strictly join-irreducible elements; direct product of lattices; algebraic lattice; strictly irreducible element
UR - http://eudml.org/doc/247952
ER -

References

top
  1. G. Grätzer, General Lattice Theory, Birkhäuser Verlag, Basel, 1978. (1978) MR0504338
  2. J. Hashimoto, 10.2307/1969532, Ann. of Math. 54 (1951), 315-318. (1951) MR0043067DOI10.2307/1969532
  3. J. Jakubík, Weak product decompositions of discrete lattices, Czechoslovak Math. J. 21 (1971), 399-412. (1971) MR0286723
  4. J. Jakubík, Weak product decompositions of partially ordered sets, Colloq. Math. 25 (1972), 177-190. (1972) MR0329977
  5. L. Libkin, 10.1007/BF01190769, Algebra Universalis 33 (1995), 127-135. (1995) Zbl0818.06004MR1303635DOI10.1007/BF01190769
  6. G. Richter, 10.1007/BF01848096, Period. Math. Hungar. 13 (1982), 47-69. (1982) Zbl0484.06008MR0652890DOI10.1007/BF01848096

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.